MathSciNet Relay Station
MathSciNet bibliographic data
MR1631648 (2000b:16077) 16W35 (18D10 81R50)
Majid, S. Quantum double for quasi-Hopf algebras. Lett. Math. Phys. 45 (1998), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement